Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 6, 2012Fulton County, Georgia

NWS Atlanta, GA issued this special weather statement at May 6, 2012, 6:32 PM EDT for Fulton County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2012, 6:32 PM EDT (22:32 UTC)
Expired
May 6, 2012, 7:00 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 6:50 PM EDTHAIL 0.75Lithia Springs, GADIME SIZED HAIL REPORTED NEAR LITHIA SPRINGS AND SWEETWATER CREEK STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1435 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WWUS82 KFFC 062232
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT SUN MAY 6 2012

GAZ032-033-043-044-062300-
632 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 700 PM EDT...

AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AUSTELL...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COBB...DOUGLAS AND FULTON COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE MABLETON...POWDER SPRINGS...
AUSTELL...LITHIA SPRINGS...SANDTOWN...CAMPBELLTON...SWEETWATER CREEK
STATE PARK...CHAPEL HILL AND SIX FLAGS OVER GEORGIA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3379 8473 3386 8472 3388 8453 3365 8445
      3363 8446 3360 8474
TIME...MOT...LOC 2233Z 352DEG 7KT 3382 8463

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 6, 4:02 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 6, 4:02 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT SUN MAY 6 2012

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SHORTWAVE...IN ADDITION TO SFC BOUNDARIES...WERE ABLE TO KICK OFF
CONVECTION EARLIER TODAY. ALTHOUGH THE MAIN AREA HAS MOVED SOUTH AND
OUT OF THE CWA...EXPECT MORE SUMMER-LIKE STORMS TO DEVELOP THIS
AFTERNOON AND INTO THE EVENING AND SOME OF THIS CAN ALREADY BE SEEN
ACROSS SOUTHERN TN...NORTHERN AL...AND THE NORTHEAST GA MOUNTAINS.
ALTHOUGH INSTABILITY SUPPORTS TSTORMS ACROSS THE WHOLE CWA...BEST
CAPE VALUES REMAIN ACROSS THE WESTERN HALF. STRONG STORMS ARE STILL
POSSIBLE. INSTABILITY IS MINIMAL TONIGHT...BUT STILL ENOUGH TO LEAVE
MENTION OF SLIGHT CHANCE THUNDER...ESPECIALLY CONSIDERING TRENDS
FROM LAST NIGHT.

WEAKNESS IN UPPER LEVEL RIDGE WILL CONTINUE TO REMAIN ACROSS THE CWA
THROUGH MONDAY. WITH THIS AND BOUNDARIES ACROSS THE CWA...CHANCE OF
SHOWERS AND THUNDERSTORMS CONTINUES THROUGH THE SHORT TERM. BOUNDARY
SHOULD SINK DOWN INTO THE SOUTHERN PORTION OF THE CWA ON MONDAY SO
THAT MAY HELP TO PROVIDE A FOCUS FOR THE CONVECTION. HIGH PRESSURE
SETS UP ACROSS THE MID-ATLANTIC AND WILL SEE A WEAK WEDGE MAKE IT
INTO THE NORTHEAST PORTION OF THE CWA TONIGHT. AS THE WEDGE HOLDS
THROUGH MONDAY...THIS WILL HELP MODERATE MAX TEMPS ON MONDAY AND
MAY HELP TO LIMIT THUNDERSTORMS ACROSS THE AREA.

BY MONDAY NIGHT A SHORTWAVE MOVES INTO NORTHWEST GEORGIA AS A COLD
FRONT APPROACHES THE CWA. THIS WILL HELP TO INCREASE THE CHANCE OF
SHOWERS ACROSS THE NORTHWEST PORTION OF THE CWA AND THUS HAVE KEPT
LIKELY POPS FOR LATE MONDAY NIGHT FOR THE AREA.

TEMPS ARE MAINLY A MAV/MET BLEND WITH SOME UPWARD ADJUSTMENTS IN MIN
TEMPS BASED ON PREVIOUS TRENDS AND EXPECTED CLOUD COVERAGE.

FIEUX

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MODELS SIMILAR WITH A MOIST PATTERN CONTINUING TUESDAY INTO WEDNESDAY
AS A FRONTAL BOUNDARY MEANDERS ACROSS THE STATE. GFS AND LATEST NAM
HINTING AT SOME DRYING ACROSS THE AREA WEDNESDAY NIGHT/THURSDAY AS
THE BOUNDARY SHIFTS INTO SOUTH GEORGIA. ECMWF WAS A TAD SLOWER ON
DRYING...HOLDING ON TO BETTER MOISTURE OVER OUR AREA WEDNESDAY
NIGHT WITH DRYING ON THURSDAY. NONETHELESS...ALL MODELS SHOW HIGH
PRESSURE BUILDING INTO THE SOUTHEAST U.S THURSDAY NIGHT AND
DOMINATING NORTH AND CENTRAL GEORGIA INTO SATURDAY. MODELS SHOW
SOME MOISTURE RETURNING BY SUNDAY AS A LOW PRESSURE SYSTEM DRIFTS
NORTHEAST FROM THE GULF. OVERALL HAVE NOT MADE ANY CHANGES TO THE
EXTENDED AND HAVE ATTACHED THE PREVIOUS LONG TERM DISCUSSION.
49

PREVIOUS DISCUSSION...
LONG TERM /TUESDAY THROUGH SATURDAY/...
/ISSUED 313 AM EDT SUN MAY 6 2012/

A MOIST PATTERN WILL CONTINUE UNTIL THE H5 TROUGH OVER THE WEST
BEGINS DIGS INTO THE MIDWEST WHICH BOTH GFS AND ECMWF SHOW
HAPPENING BY WEDNESDAY. TIMING DIFFERENCES OCCUR BY THURSDAY WITH
THE GFS BEING THE FASTER OF THE TWO MODELS WHICH CLEARS THE
MOISTURE OUT BY 12Z THU WITH THE ECMWF NOT CLEARING OUT UNTIL 00Z
FRI. THE GFS HAS SHOWN MORE CONTINUITY THAN THE ECMWF AND WILL
THEREFORE LEAN TOWARD THE GFS. A DRIER ATMOSPHERE WILL PREVAIL
OVER THE CWA FOR THE END OF THE WEEK AND INTO NEXT WEEKEND.

17

.AVIATION...
18Z UPDATE...
WINDS HAVE BEEN A PROBLEM TODAY AND WILL CONTINUE TO BE A
CHALLENGE. MODELS DO NOT HAVE A GOOD HANDEL ON THEM AND
PORTIONS OF THE METRO AREA AND INTO CENTRAL GEORGIA ARE THE
OUTLIERS IN TERMS OF WIND DIRECTION AND THUS VERY LOW CONFIDENCE.
ALTHOUGH FORECASTING NW WINDS THROUGH 00Z...MAY SEE IT WAIVER
AROUND N OR EVEN COME OVER TO THE NE EARLIER THAN FORECAST.
ALTHOUGH STORMS HAVE ALREADY IMPACTED ATL TAF SITES AND
CSG...EXPECT TO SEE RE-DEVELOPMENT OF TSRA THIS AFTERNOON AND
ALREADY SOME SHOWERS POPPING UP IN SOUTHERN TN.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE ON WIND DIRECTION. MEDIUM CONFIDENCE ON WIND SPEEDS
AND CONVECTION THIS AFTERNOON. HIGH CONFIDENCE ON VSBYS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  82  61  81 /  30  40  40  60
ATLANTA         65  80  64  80 /  30  40  40  60
BLAIRSVILLE     60  80  59  76 /  30  40  50  60
CARTERSVILLE    63  83  62  82 /  30  40  50  60
COLUMBUS        66  84  65  84 /  40  40  30  60
GAINESVILLE     63  79  62  79 /  30  40  40  60
MACON           64  84  62  83 /  40  40  30  50
ROME            65  84  63  83 /  30  30  50  60
PEACHTREE CITY  62  81  62  81 /  30  40  40  60
VIDALIA         67  84  66  84 /  40  50  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 6, 6:05 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT SUN MAY 6 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
605 PM EDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED STRONG THUNDERSTORMS POSSIBLE MAINLY THROUGH MIDNIGHT.

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WAS OVER EAST TENNESSEE WILL A MOIST
AND UNSTABLE AIRMASS REMAINED OVER THE STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ARE SMALL HAIL...WIND GUSTS TO NEAR 40 MPH...
AND FREQUENT LIGHTNING.

.DISCUSSION...
A SHORT WAVE WILL MOVE SLOWLY SOUTH FROM TENNESSEE AND CAUSE
ISOLATED THUNDERSTORMS TO CONTINUE OVER NORTH GEORGIA THIS EVENING.
CAPES OF 1800 TO 2200 J/KG ALONG WITH LIFTED INDEX VALUES OF -4 TO
-6 WILL BE SUFFICIENT TO ALLOW A FEW STORMS TO BECOME STRONG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

16

In the hours before

Local storm report, May 6, 4:22 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     1 E HAMILTON            32.76N 84.86W
05/06/2012                   HARRIS             GA   911 CALL CENTER

            THE 911 CALL CENTER IN HARRIS COUNTY INDICATED A TREE WAS
            REPORTED DOWN ON THE EAST SIDE OF HAMILTON.

&&

BGOODEN
Special weather statement, May 6, 6:17 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT SUN MAY 6 2012

GAZ030-041-062245-
617 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN POLK AND HARALSON COUNTIES UNTIL 645 PM EDT...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CEDARTOWN...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
POLK AND HARALSON COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ANTIOCH...CEDARTOWN...FELTON AND ESOM
HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3403 8535 3400 8512 3383 8519 3384 8538
      3394 8540 3396 8540
TIME...MOT...LOC 2217Z 026DEG 5KT 3395 8526
Special weather statement, May 6, 6:19 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT SUN MAY 6 2012

GAZ068-062245-
619 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PIKE COUNTY UNTIL 645 PM EDT...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONCORD...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PIKE COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CONCORD...HILLTOP...ZEBULON...MEANSVILLE...LIFSEY
SPRINGS AND MOLENA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3317 8450 3315 8428 3299 8428 3299 8429
      3300 8430 3299 8430 3299 8448 3297 8450
      3297 8452 3300 8453
TIME...MOT...LOC 2219Z 004DEG 4KT 3307 8440
Special weather statement, May 6, 6:26 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EDT SUN MAY 6 2012

GAZ013-021-062300-
626 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PICKENS AND CHEROKEE COUNTIES UNTIL 700 PM EDT...

AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JASPER...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PICKENS AND CHEROKEE COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SEQUOYAH LAKE...LAKE TAMARACK...
JASPER...TALKING ROCK...BLAINE...TALMADGE...BALL GROUND...WALESKA...
REAVIS MOUNTAIN...NELSON...MARBLEHILL AND TATE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3433 8430 3430 8457 3454 8458 3456 8447
      3455 8444 3456 8443 3455 8442 3455 8437
      3457 8436
TIME...MOT...LOC 2226Z 353DEG 5KT 3447 8446
Special weather statement, May 6, 6:29 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT SUN MAY 6 2012

GAZ069-079-062300-
629 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TALBOT AND UPSON COUNTIES UNTIL 700 PM EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROWLAND...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TALBOT AND UPSON COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ROWLAND...REDBONE CROSSROADS...HANNAHS
MILL...SUNNYSIDE...SPREWELL BLUFF STATE PARK...THOMASTON...BIG LAZER
CREEK WMA...PRATTSBURG AND SALEM. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3287 8450 3295 8431 3276 8417 3269 8420
      3274 8424 3273 8425 3275 8429 3272 8434
      3268 8434 3268 8436 3264 8437 3262 8440
      3262 8441
TIME...MOT...LOC 2230Z 335DEG 5KT 3283 8436
Special weather statement, May 6, 6:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT SUN MAY 6 2012

GAZ032-033-043-044-062300-
632 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 700 PM EDT...

AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AUSTELL...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COBB...DOUGLAS AND FULTON COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE MABLETON...POWDER SPRINGS...
AUSTELL...LITHIA SPRINGS...SANDTOWN...CAMPBELLTON...SWEETWATER CREEK
STATE PARK...CHAPEL HILL AND SIX FLAGS OVER GEORGIA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3379 8473 3386 8472 3388 8453 3365 8445
      3363 8446 3360 8474
TIME...MOT...LOC 2233Z 352DEG 7KT 3382 8463

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 9:02 PM EDTSpecial Weather StatementFFCHeard28 min
May 6, 10:15 AM EDTSpecial Weather StatementFFCHeard30 min
May 6, 10:37 AM EDTSevere Thunderstorm WarningFFCHeard23 min
May 6, 11:04 AM EDTSpecial Weather StatementFFCTroup26 min
May 6, 11:59 AM EDTSpecial Weather StatementFFCHarris46 min
May 6, 12:12 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee48 min
May 6, 12:23 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee37 min
May 6, 12:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee32 min
May 6, 1:10 PM EDTSpecial Weather StatementFFCMarion50 min
May 6, 1:38 PM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
May 6, 1:50 PM EDTSevere Thunderstorm WarningFFCMarion, Schley40 min
May 6, 6:17 PM EDTSpecial Weather StatementFFCPolk28 min
May 6, 6:19 PM EDTSpecial Weather StatementFFCPike26 min
May 6, 6:26 PM EDTSpecial Weather StatementFFCPickens34 min
May 6, 6:29 PM EDTSpecial Weather StatementFFCUpson31 min
May 6, 6:34 PM EDTSpecial Weather StatementFFCWalker26 min
May 6, 6:38 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton52 min
May 6, 6:40 PM EDTSpecial Weather StatementFFCPolk35 min
May 6, 6:43 PM EDTSpecial Weather StatementFFCPike32 min
May 6, 6:46 PM EDTSevere Thunderstorm WarningFFCPickens44 min
May 6, 6:52 PM EDTSpecial Weather StatementFFCFayette38 min
May 6, 6:55 PM EDTSpecial Weather StatementFFCCobb35 min
May 6, 7:00 PM EDTSevere Thunderstorm WarningFFCCherokee, Pickens30 min
May 6, 7:07 PM EDTSpecial Weather StatementFFCUpson38 min
May 6, 7:18 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk22 min
May 6, 7:19 PM EDTSpecial Weather StatementFFCCrawford26 min
May 6, 7:20 PM EDTSpecial Weather StatementFFCUnion25 min
May 6, 7:22 PM EDTSpecial Weather StatementFFCCherokee38 min
May 6, 7:25 PM EDTSpecial Weather StatementFFCCobb35 min
May 6, 7:32 PM EDTSevere Thunderstorm WarningFFCCobb43 min
May 6, 7:37 PM EDTSpecial Weather StatementFFCUnion38 min
May 6, 7:41 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson34 min
May 6, 7:51 PM EDTSpecial Weather StatementFFCPeach24 min
May 6, 7:55 PM EDTSpecial Weather StatementFFCCherokee35 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.